Thanks for providing more information.
Sorry for late reply and inconvenience.
Low voltage on the precordial leads usually indicates that there is increased distance and tissue between the heart and the skin (where the leads are).
It can occur due to COPD,Asthma, fluid accumulation around the lung or heart,heart attack and can also be seen in persons that are overweight
Another possibility to consider is that the precordial leads were placed incorrectly on the chest.
Now main concern is Anterior myocardial infarction and swelling on feet & legs-
Generally if one of my patients complained of the same
ECG abnormality you have, I would first rule
out structural heart disease with an echocardiogram (ultrasound of the heart).
So in my opinion you should consult a Cardiologist ASAP.
If you are unable to consult your doctor then visit ER for prompt management.
I hope this helps.
Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.
If you have any further query then feel free to ask.
Bonus and positive feedback are highly appreciated.